# SDR ASOA201200823

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT BL 27.0 BETWEEN FRAMES 559+80 AND 559+96 IS CORRODED.   CORROSION TO CARGO TRACK IS OUT OF LIMITS IAW RM 53-51-49.  R & R CARGO TRACK IAW SRM 53-61-49.
